Urticarial reaction induced by tamoxifen

C. Massone, A. Parodi, A. Rebora

Research output: Contribution to journalArticlepeer-review

Abstract

We describe the case of a patient who developed an itching erythematous-edematous eruption on the upper and lower limbs 3 weeks after a treatment with tamoxifen. Tamoxifen was stopped and fexofenadine hydrochloride was given for 4 days. The lesions cleared within 1 week and did not relapse. Urticarial lesions as side effects of tamoxifen are exceptional. However, because of the expanding use of this drug in high risk women for preventing breast cancer, such adverse effect may become more common.

Original languageEnglish
Pages (from-to)149-150
Number of pages2
JournalGiornale Italiano di Dermatologia e Venereologia
Volume137
Issue number2
Publication statusPublished - 2002

Keywords

  • Tamoxifen, adverse effects
  • Tamoxifen, therapeutic use
  • Urticaria

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Urticarial reaction induced by tamoxifen'. Together they form a unique fingerprint.

Cite this